MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL HEAD TALL, 50MM (BETA); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL HEAD TALL, 50MM (BETA); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 310-02-50
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 69 yo male patient, initial right shoulder implanted in (b)(6) 2017, underwent a conversion of an anatomic shoulder to a reverse approximately 7 years 8 months post.The surgeon suspected the glenoid implant had disassociated.Upon finding the central peg had disassociated.The surgeon revised glenoid to a competitor's device.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted devices are not available for return as they were discarded at the hospital.Device image was provided.No further information.This is 1 of 2 reports for this event.See mdr #1038671-2025-00805.
 
Additional Manufacturer Narrative
D10: concomitants: 300-01-13 humeral stem, 13mm (b)(6), 300-10-15 anatomic replicator plate, 1.5mm o/s (b)(6), 300-20-02 square torque defining screw kit (b)(6), 310-02-50 humeral head t 50mm humeral head t 50mm (b)(6).H3 - the revision reported is most likely the result of the fracture of the center peg and cage from the glenoid body and subsequent glenoid loosening as reported and subsequent unintended metal-on-metal wear.Potential contributions of patient or user-related issues to the event cannot be determined from the reported information.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported is most likely the result of the fracture of the center peg and cage from the glenoid body and subsequent glenoid loosening as reported and subsequent unintended metal-on-metal wear.Potential contributions of patient or user-related issues to the event cannot be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL HEAD TALL, 50MM (BETA)
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21954760
Report Number1038671-2025-01961
Device Sequence Number8382073
Product Code HSD
UDI-Device Identifier10885862083951
UDI-Public10885862083951
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Catalogue Number310-02-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale